Author: Sorting Last Post on Top Message:
KIM22211 SparkPoints: (123,858)
Fitness Minutes: (95,818)
Posts: 7,143
7/13/13 4:57 A

I highly rec browsing on this site often. It is more help than I could ever get from meds. But I wish you the best of luck however you do it. Just be safe!

CHUBZEEGRL SparkPoints: (6)
Fitness Minutes: (0)
Posts: 2
7/12/13 10:42 P

My doctor prescribed this for me...felt tired today. Probably from the topamax component in the meds.....

JANIEWWJD SparkPoints: (446,901)
Fitness Minutes: (303,287)
Posts: 11,552
7/12/13 7:33 P

Good luck, and please check with your doctor!!!!

JIACOLO SparkPoints: (464,120)
Fitness Minutes: (201,199)
Posts: 23,764
7/12/13 6:59 P

Good luck!

KNOPPS2 SparkPoints: (34)
Fitness Minutes: (5)
Posts: 4
7/12/13 6:51 P

Thank you very much. emoticon

BRATFLORIDA SparkPoints: (9,966)
Fitness Minutes: (5,665)
Posts: 309
7/12/13 6:24 P

GOOD LUCK! We're all in this together!!!

KNOPPS2 SparkPoints: (34)
Fitness Minutes: (5)
Posts: 4
7/12/13 6:04 P

I have never taken any meds for weight loss, but I did take for 30 days Cymbalta for depression. It did curb my appetite. Also my body didn't hurt anywhere! Not taking anything now. I'm 200 lbs., 53, and work the night shift , 11pm to 7 am. I just keep growing. emoticon

TRYINGHARD54 Posts: 5,292
7/12/13 5:30 P

good luck with the med's. but we all know what we have to do to lose weight. and its not taking drugs...

ZZYYGGY3 SparkPoints: (58,519)
Fitness Minutes: (25,060)
Posts: 2,093
7/12/13 5:27 P

I've tried an over the counter med forgot which one, and didn't like the way it made me feel. Haven't tried any prescription medications for weight loss. Good luck on your meds.

EWL978 Posts: 2,021
7/12/13 3:54 P

I always worry about medications....my husband was a pharmacist...he was an area manager of a large world-wide drug company and that didn't make any difference to me....when you take a foreign chemical in, you don't know how it will treat you later in life. BE CAREFUL!!!

CHUBZEEGRL SparkPoints: (6)
Fitness Minutes: (0)
Posts: 2
7/12/13 3:29 P

Just started Qsymia after gaining about 50 lbs over the last 6 years. So far, appetite is not significantly reduced, but obviously only day 1! Will keep everyone informed. Tried phentermine in the past to NO LUCK at all, but have lost weight on Topamax for migraines years ago. Fingers crossed! Now I Weigh 182 and 5'5" female, 47!

Page: 1 of (1)  




Other SparkPeople Cafe Topics:

Topics: Last Post:
Sitting position 9/11/2015 10:56:38 PM
how to tie your shoes... 7/4/2015 10:34:29 PM
Does size matter? 12/22/2015 5:31:06 PM
My birthday treat! 10/21/2015 10:59:03 PM
What would you do if you were at your goal weight? 6/4/2015 4:46:50 AM